# SDR DSCR2020022713438

- Difficulty date: January 23, 2020
- Submitted: February 27, 2020
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Aircraft: N102H
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Aircraft time: 10,033 hours, 36,294 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1105218
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Part time: 10,033 hours, 36,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME 5A HAS CRACK ON THE RH SIDE, UPPER DOUBLER EXTENDING FROM EDGE TO RIVET HOLE.
